Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jul 19, 2021, 4:03 PM EDT for Flagler County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2021, 4:03 PM EDT (20:03 UTC)
- Expired
- Jul 19, 2021, 4:30 PM EDT
- In force
- 27 min
- Issued by
- NWS Jacksonville, FL
County Flagler County, FL
The radar
The Jacksonville radar (KJAX), 125 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.1 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 795 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1013 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
080
WWUS82 KJAX 192003
SPSJAX
Special Weather Statement
National Weather Service Jacksonville FL
403 PM EDT Mon Jul 19 2021
FLZ038-137-138-192030-
Coastal Flagler FL-Inland Flagler FL-Eastern Putnam FL-
403 PM EDT Mon Jul 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER AND SOUTHEASTERN PUTNAM
COUNTIES UNTIL 430 PM EDT...
* At 402 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 9 miles northeast of Pierson, moving
northeast at 15 mph.
* Wind gusts up to 40 to 50 mph and minor flooding due to heavy
rainfall is possible with this storm.
* Locations impacted include...
Palm Coast, Flagler Beach, Bunnell, Crescent City, Andalusia,
Marineland, Beverly Beach, Espanola and Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2946 8110 2946 8112 2943 8110 2941 8115
2926 8115 2926 8141 2940 8142 2938 8145
2933 8167 2936 8166 2937 8169 2972 8117
2952 8110
TIME...MOT...LOC 2002Z 233DEG 14KT 2936 8138
$$
HESSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jul 19, 3:53 PM EDT, 10 minutes earlier.
Area forecast discussion, Jul 19, 3:53 PM EDT, 10 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 353 PM EDT Mon Jul 19 2021 .NEAR TERM [Tonight through Tuesday]...Numerous storms have developed this afternoon as the seabreezes and outflows merge near the east coast. Shortwave energy aloft has also triggered storms over south Georgia which should continue through the evening. Expect activity to decrease around midnight with another repeat on Tuesday. Deep moisture and an energetic sw flow will remain over the area with numerous showers and storms expected Tuesday afternoon/evening. .SHORT TERM [Tuesday night through Thursday night]...Expect a slight decrease in showers and storms Wednesday and Thursday as drier aloft moves over the area from the Gulf of Mexico. Still expect scattered dirunal storms as the seabreezes merge near the I-95 corridor each afternoon/evening. .LONG TERM [Friday Through Monday]...Ridge to the south will shift westward as a series of shortwave troughs to the northwest again amplifies a trough along the east coast. Scattered to numerous storms are expected through the period with the highest rain chances across ne Fl where the deepest moisture will exist. && .MARINE...High pressure will remain to the south of the local waters this week as a frontal boundary stalls to the north. A prevailing southwest flow will be interrupted by daily afternoon seabreezes near the coast. Scattered to numerous showers and storms will move into the waters each afternoon and evening. Wind speeds and combined seas will change little through the week outside of shower activity. Rip Currents: Prevailing offshore winds and decreasing swells will result in a low risk at area beaches this week. && .HYDROLOGY...River levels continue to decrease with minor flooding continuing on parts of the Santa Fe and St. Marys Rivers. && .PRELIMINARY POINT TEMPS/POPS... AMG 73 89 72 90 71 / 60 80 20 60 10 SSI 75 88 77 89 76 / 40 70 30 40 20 JAX 74 91 74 92 74 / 30 70 20 50 10 SGJ 74 91 75 91 75 / 40 60 20 40 10 GNV 73 91 72 90 73 / 20 70 20 50 0 OCF 73 91 73 91 73 / 20 60 20 50 0 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Special weather statement, Jul 19, 3:16 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
316 PM EDT Mon Jul 19 2021
FLZ033-038-133-137-138-192000-
Coastal Flagler FL-Coastal St. Johns FL-Inland Flagler FL-
Eastern Putnam FL-Inland St. Johns FL-
316 PM EDT Mon Jul 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER...SOUTHEASTERN ST. JOHNS
AND SOUTHEASTERN PUTNAM COUNTIES UNTIL 400 PM EDT...
* At 316 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Fruitland to 7 miles southeast of Juniper Springs. Movement was
southeast at 5 mph.
* Wind gusts up to 40 to 50 mph and minor flooding due to heavy
rainfall is possible with these storms.
* Locations impacted include...
Palm Coast, Flagler Beach, Bunnell, Crescent City, Pomona Park,
Andalusia, Marineland, Fruitland, Crescent Beach and San Mateo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2946 8110 2946 8112 2943 8110 2941 8115
2927 8115 2926 8141 2940 8142 2938 8145
2932 8168 2934 8168 2934 8166 2936 8166
2937 8171 2957 8172 2977 8118 2952 8110
TIME...MOT...LOC 1916Z 297DEG 5KT 2947 8166 2913 8163
HESSLocal storm report, Jul 19, 3:27 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
327 PM EDT MON JUL 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND GST 2 E PALM COAST 29.57N 81.18W
07/19/2021 M47 MPH Flagler FL MESONET
MESONET STATION 1334W 1.6 E PALM COAST WEATHERSTEM
&&
DDOLANSpecial weather statement, Jul 19, 3:41 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
341 PM EDT Mon Jul 19 2021
GAZ132>136-149-151-250-192045-
Pierce GA-Bacon GA-Atkinson GA-Appling GA-Coffee GA-Jeff Davis GA-
Wayne GA-Northern Ware GA-
341 PM EDT Mon Jul 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR COFFEE...NORTHWESTERN PIERCE...
NORTHERN ATKINSON...NORTH CENTRAL WARE...BACON...NORTHERN WAYNE...
JEFF DAVIS AND APPLING COUNTIES UNTIL 445 PM EDT...
* At 341 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 6 miles
southwest of Nicholls to near Doctortown. Movement was north at 20
mph.
* Wind gusts up to 40 to 45 mph and minor flooding due to heavy
rainfall is possible with these storms.
* Locations impacted include...
Douglas, Jesup, Baxley, Hazlehurst, Alma, Willacoochee, Broxton,
Ambrose, Graham and Surrency.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3189 8211 3186 8212 3179 8199 3179 8196
3167 8185 3158 8170 3156 8170 3128 8304
3140 8314 3146 8315 3151 8308 3161 8306
3166 8300 3179 8299 3178 8287 3192 8268
3196 8256 3195 8249 3197 8248
TIME...MOT...LOC 1941Z 199DEG 16KT 3148 8274 3161 8184
HESSLocal storm report, Jul 19, 3:49 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
349 PM EDT MON JUL 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND GST 2 WSW ALMA 31.53N 82.50W
07/19/2021 M43 MPH BACON GA ASOS
ASOS STATION KAMG ALMA.
&&
DDLocal storm report, Jul 19, 3:55 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
355 PM EDT MON JUL 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND GST 2 N MAYPORT 30.41N 81.41W
07/19/2021 M43 MPH Duval FL MESONET
MESONET STATION XHUP HUGUENOT PARK
&&
DDOLANSpecial weather statement, Jul 19, 4:03 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
403 PM EDT Mon Jul 19 2021
FLZ038-137-138-192030-
Coastal Flagler FL-Inland Flagler FL-Eastern Putnam FL-
403 PM EDT Mon Jul 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER AND SOUTHEASTERN PUTNAM
COUNTIES UNTIL 430 PM EDT...
* At 402 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 9 miles northeast of Pierson, moving
northeast at 15 mph.
* Wind gusts up to 40 to 50 mph and minor flooding due to heavy
rainfall is possible with this storm.
* Locations impacted include...
Palm Coast, Flagler Beach, Bunnell, Crescent City, Andalusia,
Marineland, Beverly Beach, Espanola and Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2946 8110 2946 8112 2943 8110 2941 8115
2926 8115 2926 8141 2940 8142 2938 8145
2933 8167 2936 8166 2937 8169 2972 8117
2952 8110
TIME...MOT...LOC 2002Z 233DEG 14KT 2936 8138
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 1:23 PM EDT | Special Weather Statement | JAX | Alachua | 37 min |
| Jul 19, 2:02 PM EDT | Special Weather Statement | JAX | Saint Johns | 28 min |
| Jul 19, 2:04 PM EDT | Special Weather Statement | JAX | Putnam | 26 min |
| Jul 19, 2:28 PM EDT | Special Weather Statement | JAX | Clay, Duval, Flagler, Putnam, Saint Johns | 47 min |
| Jul 19, 2:34 PM EDT | Special Marine Warning | JAX | 86 min | |
| Jul 19, 3:06 PM EDT | Special Weather Statement | JAX | Clay, Duval | 39 min |
| Jul 19, 3:09 PM EDT | Special Marine Warning | JAX | 66 min | |
| Jul 19, 3:14 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 31 min |
| Jul 19, 3:16 PM EDT | Special Weather Statement | JAX | Flagler | 44 min |
| Jul 19, 3:35 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 40 min |
| Jul 19, 3:51 PM EDT | Special Marine Warning | JAX | 84 min | |
| Jul 19, 4:01 PM EDT | Areal Flood Warning | JAX | Duval | 119 min |
| Jul 19, 4:14 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 46 min |
| Jul 19, 4:17 PM EDT | Areal Flood Warning | JAX | Duval | 118 min |
| Jul 19, 4:47 PM EDT | Areal Flood Warning | JAX | Duval | 118 min |
| Jul 19, 5:16 PM EDT | Special Marine Warning | JAX | 89 min | |
| Jul 19, 5:32 PM EDT | Special Weather Statement | JAX | Marion | 43 min |
| Jul 19, 5:52 PM EDT | Special Weather Statement | JAX | Marion | 38 min |
| Jul 19, 6:17 PM EDT | Special Weather Statement | JAX | Marion, Putnam | 43 min |
| Jul 19, 7:01 PM EDT | Special Weather Statement | JAX | Marion, Putnam | 29 min |
| Jul 19, 7:28 PM EDT | Special Weather Statement | JAX | Marion | 32 min |
| Jul 19, 1:37 PM EDT | Special Weather Statement | JAX | Echols | 38 min |
| Jul 19, 1:43 PM EDT | Special Weather Statement | JAX | Pierce | 32 min |
| Jul 19, 1:54 PM EDT | Special Weather Statement | JAX | Brantley | 36 min |
| Jul 19, 2:25 PM EDT | Special Weather Statement | JAX | Atkinson, Clinch | 50 min |
| Jul 19, 2:32 PM EDT | Special Weather Statement | JAX | Brantley, Glynn, Pierce, Wayne | 43 min |
| Jul 19, 3:03 PM EDT | Special Weather Statement | JAX | Camden | 42 min |
| Jul 19, 3:41 PM EDT | Special Weather Statement | JAX | Appling, Bacon, Coffee, Jeff Davis, Wayne | 64 min |
| Jul 19, 4:46 PM EDT | Special Weather Statement | JAX | Appling | 29 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.